# SDR DLL10953688

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fittings
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLYING WITH DL INSPECTION SI 7-66332-12 AND AD T95-18-52, AFT P-DOME TO STRINGER SPLICE FITTINGS WERE FOUND CRACKED AT STRINGERS NR 8 AND NR 58.  FITTINGS WERE SCHEDULED FOR REPLACEMENT.
